# SDR SWAA2015081742854

- Difficulty date: July 1, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N270WN
- Make and model: Boeing 737705
- Aircraft serial: 29089
- Aircraft time: 39,398 hours, 29,200 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spacer
- Part number: SWARVT001
- Condition: Missing
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE GIRT BAR NYLON SPACER MISSING.  REINSTALLED SPACER IAW SIP.
